# SDR DL76S040343

- Difficulty date: April 15, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 52,387 hours, 25,240 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Switch
- Condition: Overheated
- Location: Module
- Component: Module, 13206001
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT STARTED TO DETECTED A SLIGHT BURNING ODOR, ELECTRICAL ODOR.  CREW DECLARED AN EMERGENCY.  FOUND GPWS MODULE OVERHEATED.  REMOVED MODULE AND FORWARDED TO MCO AND PLACARD.
